Alert archive / South Dakota / Freeze Warnings in 2008
Freeze Warning 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this freeze warning at Oct 15, 2008, 3:05 PM CDT for 4 states. It took effect at Oct 16, 2008, 4:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2008, 3:05 PM CDT (20:05 UTC)
- In effect from
- Oct 16, 2008, 4:00 AM CDT
- Expired
- Oct 16, 2008, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Sioux Falls, SD
All 38 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Beadle County, SD, Brookings County, SD, Clay County, SD, Davison County, SD, Hanson County, SD, Hutchinson County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 22 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFSD 152005 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 305 PM CDT WED OCT 15 2008 .CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW FOR WIDESPREAD SUB FREEZING TEMPERATURES ACROSS AREAS ALONG AND EAST OF THE JAMES VALLEY LATER TONIGHT INTO EARLY THURSDAY MORNING. CLOUDS SLOWLY INCREASING FROM THE WEST WILL LIMIT THE COOLING OVERNIGHT WEST OF THE JAMES VALLEY. COLDEST TEMPERATURES ARE LIKELY TO BE FOUND IN THE LOWER ELEVATIONS OF THE MID JAMES AND BIG SIOUX VALLEYS...ESPECIALLY IN RURAL LOCATIONS. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-053>056-059>062-065>067-069>071-160415- /O.NEW.KFSD.FZ.W.0002.081016T0900Z-081016T1400Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-SANBORN- MINER-LAKE-MOODY-DAVISON-HANSON-MCCOOK-MINNEHAHA-HUTCHINSON- TURNER-YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON... DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...WOONSOCKET... HOWARD...MADISON...FLANDREAU...MITCHELL...ALEXANDRIA...EMERY... SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS... PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 305 PM CDT WED OCT 15 2008 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. TEMPERATURES WILL FALL TO THE UPPER 20S TO AROUND 30 LATE TONIGHT AS WINDS DIMINISH. SKIES WILL BE CLEAR...WITH AN INCREASE IN CLOUDS TOWARD DAYBREAK IN AREAS FROM HURON TO SIOUX FALLS...TO SIOUX CITY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CHAPMAN
2 follow-up statements
000 WWUS73 KFSD 160200 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 900 PM CDT WED OCT 15 2008 .CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW FOR WIDESPREAD SUB FREEZING TEMPERATURES ACROSS AREAS ALONG AND EAST OF THE JAMES VALLEY TONIGHT INTO EARLY THURSDAY MORNING. CLOUDS SLOWLY INCREASING FROM THE WEST WILL LIMIT THE COOLING OVERNIGHT WEST OF THE JAMES VALLEY. COLDEST TEMPERATURES ARE LIKELY TO BE FOUND IN THE LOWER ELEVATIONS OF THE MID JAMES AND BIG SIOUX VALLEYS...ESPECIALLY IN RURAL LOCATIONS. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-053>056-059>062-065>067-069>071-161000- /O.CON.KFSD.FZ.W.0002.081016T0900Z-081016T1400Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-SANBORN- MINER-LAKE-MOODY-DAVISON-HANSON-MCCOOK-MINNEHAHA-HUTCHINSON- TURNER-YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON... DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...WOONSOCKET... HOWARD...MADISON...FLANDREAU...MITCHELL...ALEXANDRIA...EMERY... SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS... PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 900 PM CDT WED OCT 15 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. TEMPERATURES WILL FALL INTO THE MID 20S TO AROUND 30 LATE TONIGHT AS WINDS BECOMING VERY LIGHT TO CALM. SKIES WILL BE CLEAR...WITH AN INCREASE IN CLOUDS TOWARD DAYBREAK IN AREAS FROM HURON TO SIOUX FALLS...TO SIOUX CITY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ LIEBL
000 WWUS73 KFSD 160819 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 319 AM CDT THU OCT 16 2008 .CLEAR SKIES AND LIGHT WINDS WILL ALLOW MANY LOCATIONS TO FALL INTO THE MID AND UPPER 20S EARLY THIS MORNING. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-053>056-059>062-065>067-069>071-161400- /O.CON.KFSD.FZ.W.0002.081016T0900Z-081016T1400Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-SANBORN- MINER-LAKE-MOODY-DAVISON-HANSON-MCCOOK-MINNEHAHA-HUTCHINSON- TURNER-YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON... DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...WOONSOCKET... HOWARD...MADISON...FLANDREAU...MITCHELL...ALEXANDRIA...EMERY... SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS... PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 319 AM CDT THU OCT 16 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES WILL START OUT IN THE UPPER 20S FOR MANY LOCATIONS EARLY THIS MORNING...BUT QUICKLY REBOUND INTO THE MID 30S BY 830 AM TO 900 AM CDT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this freeze warning went out at Oct 15, 3:05 PM CDT, 0 minutes earlier.
Area forecast discussion, Oct 15, 3:05 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
305 PM CDT WED OCT 15 2008
.DISCUSSION...
CONCERN FOR THE INITIAL PERIOD IS PRIMARILY TEMPERATURES AND THE
ASSOCIATED FROST/FREEZE THREAT. RIDGE OF SFC HIGH PRESSURE ACRS THE
WRN PLAINS WL GRADUALLY WORK EWRD INTO THE I29 CORRIDOR BY LATE
TONIGHT. AIRMASS IS QUITE DESSICATED THIS AFTN...WITH MIXED LYR
DEWPOINTS IN THE LOWER TO MID 20S OVR ERN SD AND SWRN MN...AND
WORKING DOWN TOWARD THE UPPER 20S ACRS NWRN IA AND NERN NEBRASKA.
LITTLE MOISTURE TO INTERFERE WITH EFFICIENT RADIATIVE CONDITIONS
WITH INCIPIENT PROFILES...ONCE RAPID DECOUPLING COMMENCES TOWARD
SUNSET. HOWEVER...EYES ON ENHANCING AREA OF MID CLOUDS WITHIN
WAA/FRONTOGENETIC ZONE ACRS SWRN SD WHICH BEGIN TO WORK GRADUALLY
EWRD OVERNIGHT. CLOUDS SHUD START TO INCREASE DURING THE EVENING
HOURS THRU SCNTRL AREAS...BUILDING SLOWLY NET EWRD AS SOME OF THE
EARLIER CLOUDS ERODE ON THE DRIER SIDE. CLOUDS WILL BE IN EARLY
ENOUGH TO PREVENT TMPS ACRS THE SWRN PORTIONS OF THE CWA TO FALL BLO
FREEZING. ELSEWHERE...ESPLY KHON AND KBKX AREAS DOWN THE I29
CORRIDOR...WL BE IN THE PRIME BALANCE OF GRADIENT/CLEARING TO TAKE
TMPS DOWN INTO THE UPPER 20S. FARTHER E...JUST ENOUGH WK GRADIENT
FOR MUCH OF THE NIGHT BEFORE FALLING OFF LATE. WL ISSUE A FREEZE
WARNING FOR AREAS ALONG AND E OF THE JAMES VALLEY FOR TONIGHT.
ON THUR AND FRI...THIS AREA IS MARKED BY A SLOW PROGRESSION EWD OF
A LARGE SFC RIDGE. THIS WL GIVE LIGHT WINDS. WE STILL HAVE THE S/W
ENERGY MOVG THRU THIS AREA THUR NIGHT AND EARLY FRI. THE 12Z NAM IS
MUCH STRONGER WITH THIS SYSTEM AS COMPARED TO THE GFS WITH A FAIR
AMOUNT OF MID LVL PV. BOTH MODELS HAVE A BULK OF THE ISENTROPIC LIFT
NEAR 300K IN OUR SRN FA...HOWEVER THE UPPER DYNAMICS OF THE MODEL
MOVES THRU THE NE HALF OF OUR FA. I TRENDED THE HIGHER POPS IN OUR
NORTH WHERE BOTH MODELS HAVE DEEPER MOISTURE. SO DESPITE THE BETTER
ISENTROPIC LIFT NEAR THE MO RIVER VALLEY...THE LOW LEVELS ARE DRIER
IN THOSE LOCATIONS. ATTM...KEPT POPS ONLY SLGT CHC OR CHC AS THE GFS
IS ABSOLUTELY DRY WITH THE PASSAGE...AND SOMETIMES THE NAM GOES
OVERBOARD ON THE QPF THAT FAR OUT. BUT I BET THERE WL BE SOME -RA
AROUND. FOR TEMPS...THERE IS A BIG DISCREPANCY IN H85 TEMPS BETWEEN
THE GFS AND NAM...WHERE THE NAM IS MUCH COOLER. WITH ABUNDANT MID
LVL CLOUDS AROUND ON THUR...CANNOT SEE GOING REAL WARM SO MET VALUES
LOOKED BETTER. AND WITH DEAD AIR AROUND ON FRIDAY...COOL TEMPS LOOK
PRUDENT ALSO. BUT AS A STOUT SLY FLOW RETURNS ON SATURDAY...TEMPS
SHOULD WARM UP TO ABV NORMAL.
IN THE EXTENDED SAT NIGHT THRU WED...THE GEM CONTS TO BE AN OUTLIER
IN COMPARISON WITH THE ECMWF/GFS SOLNS. THEREFORE FOLLOWED THE
LATTER TWO MEDR SOLNS FOR THE BASIS OF THIS FCST. THE MODELS CONT TO
SHOW A CDFNT PASSAGE IN THIS CWFA SAT NIGHT AND EARLY SUNDAY WITH
VARIED DEGREES OF TIMING. BUT THE FRONT LOOKS TO BE DEFINITELY
THERE. THIS FRONT IS IN RESPONSE TO SOME HGT FALLS IN S CENTRAL
CANADA CAUSED BY A S/W PASSSAGE IN THAT AREA. THE ECMWF IS SLOWER
THEN THE LAST SEVERAL GFS SOLNS WITH THIS FRONT. SO ATTM...DECIDED
TO BLEND THE SOLNS AS BOTH MODELS ARE VERY STUBBORN IN DEVIATING FM
THEIR PREV MODEL RUNS TIMING REGARDING THIS FRONT. AT ANY RATE...IT
LOOKS TO BE A DRY FRONT...AND A COOL SFC ANTICYCLONE WL DOMINATE OUR
WX ON SUNDAY. THE S/W IN S CENTRAL CANADA THEN DEEPENS AS IT MOVES
EWD INTO THE GRTLKS AREA EARLY NEXT WEEK...WHERE IT TURNS INTO
BONAFIDE UPPER TROFFING. THE ECMWF IS ALSO SLOWER WITH THE
PROGRESSION OF THIS TROFFING EWD. BUT OTHER THAN A POSSIBLE SPRINKLE
IN THIS FA SUNDAY NIGHT WITH THE HGT FALLS TO OUR EAST...THE TIMING
DIFFERENCES HAVE LITTLE IMPACT ON THIS FA. SINCE I AM NOT EXPECTING
MEASURABLE RAIN SUNDAY NIGHT...I LEFT IT DRY. THE NEXT MAJOR PLAYER
FOR THIS AREA IS LARGE UPPER TROFFING MOVG EWD THRU THE
INTERMOUNTAIN WEST AND INTO THE PLAINS TUE AND WED. THE 12Z ECWMF
DID A TOTAL FLIP FLOP WITH THIS FEATURE...IN THAT PREV RUNS WERE
CLOSING THE UPPER LOW OFF IN THE WRN CONUS. THE NEW RUN KEEPS THE
TROF OPEN AND RAPIDLY PROGRESSES IT EWD TO THE I 29 CORRIDOR BY 00Z
THUR. I PREFER THE LAST TWO GFS SOLNS WHICH CONT TO CLOSE THE UPPER
LOW OFF...AND MOV IT SLOWLY EWD TUE AND WED. THIS SETS UP WHAT COULD
BE A RAINY COUPLE OF DAYS...AND WE WL PROBABLY HAVE TO KEEP
INCREASING POPS AS TIME GOES ON FOR TUE AND WED.
FOR TEMPS IN THE EXTENDED...KEPT THINGS SEASONABLY COOL SUN AND MON
DUE TO THE AFOREMENTIONED COOL HIGH PRES SYSTEM. THEN ON TUE AND
WED...WE ARE LIKELY TO EXPERIENCE MAJOR CLOUD COVER WHICH COULD HOLD
THE TEMPS DOWN EVEN MORE THAN WHAT IS NOW FCST DESPITE THE SOUTH
FLOW. INSTABILITY PARAMETERS WERE TOO STABLE TO MENTION ANY TS ATTM.
.AVIATION...
VFR CONDITIONS WL PREVAIL THROUGH 18Z THU.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FREEZE WARNING LATE TONIGHT AND EARLY THURSDAY FOR
IAZ001>003-012>014-020>022-031-032.
MN...FREEZE WARNING LATE TONIGHT AND EARLY THURSDAY FOR
MNZ071-072-080-081-089-090-097-098.
NE...FREEZE WARNING LATE TONIGHT AND EARLY THURSDAY FOR
NEZ013-014.
SD...FREEZE WARNING LATE TONIGHT AND EARLY THURSDAY FOR
SDZ038>040-053>056-059>062-065>067-069>071.
&&
CHAPMAN/MJFHazardous weather outlook, Oct 15, 4:02 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 402 AM CDT WED OCT 15 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-161200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 402 AM CDT WED OCT 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT FROST AND FREEZE... A HARD FREEZE IS POSSIBLE WEDNESDAY NIGHT AS LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S AND LOWER 30S. BE SURE TO COVER SENSITIVE VEGETATION AND PLANTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. BT
Nearby
Freeze Warnings in South Dakota, 2008Freeze Warnings in Iowa, 2008Freeze Warnings in Minnesota, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.